# SDR DALA12009723161

- Difficulty date: October 9, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 26,077 hours, 13,414 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PANEL BETWEEN FR 73 AND 74 BETWEEN 3-31L AND S-31R AT AFT JACK POINT WAS DAMAGED BY JACK. COMPLIED WITH PRI 507605-14, REV 2 (158403) ERA 507605-14, REV ORIG.
